MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.  there have been no other complaints reported in the lot number.  the manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following implantation of an intraocular lens (iol) the patient vision was not sharp/feels vision not crisp even with manifest refraction (mrx), macula optical coherence tomography was fine.Additional information was requested and received stated approximately after 2 months the lens was explanted with a monofocal lens in a secondary procedure.
 
Event or Problem Description
There was no patient harm and hospitalization.Postoperative the patient stopped taking ketorolac and used artificial tears frequently.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12517994
Report Number1119421-2021-01814
Device Sequence Number5121949
Product Code POE
UDI-Device Identifier00380652424691
UDI-Public00380652424691
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2025
Device Model NumberDAT015
Device Lot Number15108796
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM,INJECTOR; PROVISC; TECNIS ZCB00 23.0; MONARCH III CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM,INJECTOR; PROVISC; TECNIS ZCB00 23.0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR